# SDR ABXA9500969

- Difficulty date: October 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N982AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47317
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5911401
- Condition: Damaged
- Location: Bs 168
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND A DENT WITH A GOUGE IN FUSELAGE SKIN STA 168, LONGERON 19R.  REPAIRED IAW ABX REA D953-12980-MR.
